# SDR USAASB96186

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 61,718 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PIT - FLT 111 - AT 30,500 FEET, THE NR 1 ENGINE EXPERIENCED A FIRST AND SECOND COMPRESSOR STALL.  CREW STARTED DESCENT AND GOT A THIRD STALL.  CREW PULLED THROTTLE BACK AND COMPRESSOR STALLS CEASED.  CREW CONTINUED DESCENT AND DIVERTED TO PIT WHERE THE FLIGHT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK NORMAL.  (M)
